Seizure associated with Ginkgo biloba? [4]

P. J. Gregory

Research output: Contribution to journalLetter

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)344
Number of pages1
JournalAnnals of Internal Medicine
Volume134
Issue number4
StatePublished - Feb 20 2001
Externally publishedYes

Fingerprint

Adverse Drug Reaction Reporting Systems
Ginkgo biloba
United States Food and Drug Administration
Medicinal Plants
Seizures

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Seizure associated with Ginkgo biloba? [4]. / Gregory, P. J.

In: Annals of Internal Medicine, Vol. 134, No. 4, 20.02.2001, p. 344.

Research output: Contribution to journalLetter

Gregory, PJ 2001, 'Seizure associated with Ginkgo biloba? [4]', Annals of Internal Medicine, vol. 134, no. 4, pp. 344.
Gregory, P. J. / Seizure associated with Ginkgo biloba? [4]. In: Annals of Internal Medicine. 2001 ; Vol. 134, No. 4. pp. 344.
@article{939c2114122d41e29e9fa8a2a944b028,
title = "Seizure associated with Ginkgo biloba? [4]",
author = "Gregory, {P. J.}",
year = "2001",
month = "2",
day = "20",
language = "English",
volume = "134",
pages = "344",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "4",

}

TY - JOUR

T1 - Seizure associated with Ginkgo biloba? [4]

AU - Gregory, P. J.

PY - 2001/2/20

Y1 - 2001/2/20

UR - http://www.scopus.com/inward/record.url?scp=0035916259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035916259&partnerID=8YFLogxK

M3 - Letter

C2 - 11182853

AN - SCOPUS:0035916259

VL - 134

SP - 344

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 4

ER -